# SDR UALA2012010400100

- Difficulty date: January 3, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 82,369 hours, 13,352 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 146
- Condition: Failed
- Location: Bleed System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAN NR 2 ENGINE AT IDLE.  NR 2 BLEED SLOW TO RISE TO 34 PSI AND WHEN THERE IS A DEMAND (IE. PACK OR ADP) BLEED DROPS TO 5 PSI.  ONCE DESELECTING DEMAND IT GOES BACK TO 34 PSI.  REMOVED PRSOV MR36159-146,  REPLACED NR 2 PRSOV PER MM, OPS CHECKED GOOD.
